Mellin Analysis of Weighted Sobolev Spaces with Nonhomogeneous Norms on Cones
On domains with conical points, weighted Sobolev spaces with powers of the distance to the conical points as weights form a classical frame-work for describing the regularity of solutions of elliptic boundary value problems (cf. works of Kondrat'ev and Maz'ya–Plamenevskii). Two classes of weighted norms are usually considered: homogeneous norms, where the weight exponent varies with the order of derivatives, and nonhomogeneous norms, where the same weight is used for all orders of derivatives. For the analysis of the spaces with homogeneous norms, Mellin transformation is a classical tool. In this paper, we show how Mellin transformation can also be used to give an optimal characterization of the structure of weighted Sobolev spaces with nonhomogeneous norms on finite cones in the case of both non-critical and critical indices. This characterization can serve as a basis for the proof of regularity and Fredholm theorems in such weighted Sobolev spaces on domains with conical points, even in the case of critical indices.
KeywordsSobolev Space Taylor Expansion Weighted Space Critical Case Elliptic Boundary
Unable to display preview. Download preview PDF.
- 1.Costabel, M., Dauge, M., Nicaise, S.: Corner Singularities and Analytic Regularity for Linear Elliptic Systems [In preparation]Google Scholar
- 2.Dauge, M.: Elliptic Boundary Value Problems in Corner Domains – Smoothness and Asymptotics of Solutions. Lect. Notes Math. 1341 Springer, Berlin (1988)Google Scholar
- 4.Kozlov, V.A., Maz'ya, V.G., Rossmann, J.: Elliptic Boundary Value Problems in Domains with Point Singularities. Am. Math. Soc., Providence, RI (1997)Google Scholar
- 5.Kozlov, V.A., Maz'ya, V.G., Rossmann, J.: Spectral Problems Associated with Corner Singularities of Solutions to Elliptic Equations. Am. Math. Soc., Providence, RI (2001)Google Scholar
- 6.Maz'ya, V.G., Plamenevskii, B.A.: Weighted spaces with nonhomogeneous norms and boundary value problems in domains with conical points. Transl., Ser. 2, Am. Math. Soc. 123, 89–107 (1984)Google Scholar
- 7.Nazarov, S.A.: Vishik-Lyusternik method for elliptic boundary value problems in regions with conical points. I. The problem in a cone. Sib. Math. J. 22, 594–611 (1981)Google Scholar
- 8.Nazarov, S.A., Plamenevskiĭ, B.A.: The Neumann problem for selfadjoint elliptic systems in a domain with a piecewise-smooth boundary. Am. Math. Soc. Transl. (2) 155, 169–206 (1993)Google Scholar